MathSciNet Relay Station
MathSciNet bibliographic data
MR357390 (50 #9858) 13H10 (13F15)
Fossum, Robert M.; Griffith, Phillip A. A complete local factorial ring of dimension $4$ which is not Cohen-Macaulay. Bull. Amer. Math. Soc. 81 (1975), 111–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement